# SDR SWAA2024083016472

- Difficulty date: July 24, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINICENT PAX LIGHTING AT PASSENGER CABIN (8EA) 2024-458622<[01] REPLACED PHOTOLUMINICENT PAX LIGHTING AT PASSENGER CABIN (8EA) IAW B737-700 SOPM 20-50-12 REV 56 AND DWG 33500007 REV 2.;[02] REPLACED PHOTOLUMINICENT PAX LIGHTING AT PASSENGER CABIN (8EA) IAW B737-700 SOPM 20-50-12 REV 56 AND DWG 33500007 REV 2.
